Bulletin of the Belgian Mathematical Society - Simon Stevin

Quasianalytic ultradifferentiability cannot be tested in lower dimensions

Armin Rainer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show that, in contrast to the real analytic case, quasianalytic ultradifferentiability can never be tested in lower dimensions. Our results are based on a construction due to Jaffe.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 26, Number 4 (2019), 505-517.

First available in Project Euclid: 13 December 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26E10: $C^\infty$-functions, quasi-analytic functions [See also 58C25]
Secondary: 30D60: Quasi-analytic and other classes of functions 46E10: Topological linear spaces of continuous, differentiable or analytic functions 58C25: Differentiable maps

Quasianalytic ultradifferentiable class Denjoy--Carleman class Osgood--Hartogs type problem


Rainer, Armin. Quasianalytic ultradifferentiability cannot be tested in lower dimensions. Bull. Belg. Math. Soc. Simon Stevin 26 (2019), no. 4, 505--517. doi:10.36045/bbms/1576206353. https://projecteuclid.org/euclid.bbms/1576206353

Export citation